Please use this identifier to cite or link to this item:
http://bura.brunel.ac.uk/handle/2438/3323| Title: | Estimates for the range of binomiality in codes' spectra |
| Authors: | Krasikov, I Litsyn, S |
| Keywords: | Krawtchouk polynomials; spectra of codes |
| Issue Date: | 1997 |
| Publisher: | IEEE |
| Citation: | Information Theory, IEEE Transactions on. 43 (3) 987-991 |
| Abstract: | We derive new estimates for the range of binomiality in a code’s spectra, where the distance distribution of a code is upperbounded by the corresponding normalized binomial distribution. The estimates depend on the code’s dual distance. |
| URI: | http://bura.brunel.ac.uk/handle/2438/3323 |
| Appears in Collections: | Dept of Mathematics Research Papers Mathematical Sciences |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Estimates for the range of binomiality in codes' spectra.pdf | 190.78 kB | Adobe PDF | View/Open |
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.